# SDR UPS96220584

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RIGHT SIDE FRAME 760, FWD EDGE OF RT FWD EMERGENCY EXIT HAS TWO SMALL AREAS OF INTERGRANULAR CORROSION ON INNER FLANGE STRAP AT STRINGERS 16R AND 17R.  REMOVED FASTENERS AND CORROSION PER SRM 51-30-2 AND 51-10-6, BLENDED AREA AND FINISHED PER DHC SK 946-750 AND SRM 51-10-2, INSTALLED FASTENERS PER SRM 57-30-2.
